Ok Here is my oh so worry some story.
I'll start with my age, Im 22 years old and about a year ago I got a weird discharge and I went to my gyno and he didnt test me for anything just gave me docy and told me a had some sort of bacteria.
I went back after I took all the meds and I told him that the discharge has not gone away. Later after alot, I mean ALOT of research I kinda figured I had pelvic inflammatory disease and I told me doc. about this he did a pelvic exam and he sent me home with two different kind of antibiotics (flagyl and levaquin) The meds were pretty much unbearable and I did some more reasearch and I found out that people who took levaquin were having the same kind of reactions as me, so....I stopped taking them.
The symptoms seemed to go away so I figured it was gone, it came back about two weeks later I returned to the doc and he gave me the two meds again. I took them and the symptoms went away. Two weeks later they came back.
Oh I forgot to mention that my bf was put on docy too for the chlamydia that he thought I had even tho he didnt test me for it. Sooo now after this last time that it came back I am having real bad problems with cramping and I'm frustrated that this horrible disease keeps coming back.
So my question is, has anyone had their PID recurr over and over again or can this be maybe trich and since my bf wasnt treated with the right meds for it he keeps giving it to me?
Oh I would like to add that while I had PID or what they thought was PID because of the horrible smelling discharge and pain, I got pregnant and I had an abortion. PLEASE help me with info but not the kind that I can recieve from just typing in PID in google cuz I know everything there is to know about it. I just want to know personal expieriences.
You could have the bacteria called ureaplasma (urealyticum), it's symtoms (symptoms) and what not are very similar to chlamydia, but one round of anitbiotics doesnt always get rid of it, you should be tested for it a few days after taking levaquin. And just because you feel better you still need to take all the pills! You also wont know you have it until you are tested specifically for it, and it can take a couple days for it to show up in a urine test. Ask your dr. about it, good luck.
i was 16 when i was first diagnosed with PID. i was put on tablets that i found unbearable and was told to stop taking them by my GP. ever since then i have been having symptoms much like a water infection and have many different tests until i went to my GUm clinic last week and was diagnosed with PID again. i am seventeen now. i am taking metronidazole and doxycycline. i dont know how i got it because me nor my partner have any STIs or anything like that. and now im thinkin of having a baby while i can because i couldnt go through life without having one. im only 17, its what i want but i dont know if i could throw my college away. i really dont know what to do.
I would love to know what happened to you women as im going threw the same thing right now i have been treated four times and im so sick of being in pain all the time and the thought of not being able to have children is killing me. Please help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.